An eigenfunction expansion method for problems with overspecified data
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 3, pp. 397-405
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1965_3_19_3_397_0,
author = {Miller, Keith},
title = {An eigenfunction expansion method for problems with overspecified data},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {397--405},
year = {1965},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 19},
number = {3},
mrnumber = {183972},
zbl = {0145.14301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1965_3_19_3_397_0/}
}
TY - JOUR AU - Miller, Keith TI - An eigenfunction expansion method for problems with overspecified data JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1965 SP - 397 EP - 405 VL - 19 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1965_3_19_3_397_0/ LA - en ID - ASNSP_1965_3_19_3_397_0 ER -
%0 Journal Article %A Miller, Keith %T An eigenfunction expansion method for problems with overspecified data %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1965 %P 397-405 %V 19 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1965_3_19_3_397_0/ %G en %F ASNSP_1965_3_19_3_397_0
Miller, Keith. An eigenfunction expansion method for problems with overspecified data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 3, pp. 397-405. http://geodesic.mathdoc.fr/item/ASNSP_1965_3_19_3_397_0/